# SDR UALA2012121007160

- Difficulty date: December 8, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 71,635 hours, 12,880 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81020911
- Part serial: 59
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK ACM R STATUS MSG.  REPLACE R PACK ACM PER AMM, OP AND LEAK CHECK GOOD.
